IEEE - Institute of Electrical and Electronics Engineers, Inc. - LP-Decodable Permutation Codes Based on Linearly Constrained Permutation Matrices

Author(s): T. Wadayama ; M. Hagiwara
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 2012
Volume: 58
Page Count: 17
Page(s): 5,454 - 5,470
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2012.2196253
Regular:

A set of linearly constrained permutation matrices are proposed for constructing a class of permutation codes. The main feature of this class of permutation codes, called linear programming... View More

Advertisement